Translator Disclaimer
June, 1995 Exact Computation of the Asymptotic Efficiency of Maximum Likelihood Estimators of a Discontinuous Signal in a Gaussian White Noise
Herman Rubin, Kai-Sheng Song
Ann. Statist. 23(3): 732-739 (June, 1995). DOI: 10.1214/aos/1176324618

Abstract

In this paper, the problem of computing the exact value of the asymptotic efficiency of maximum likelihood estimators of a discontinuous signal in a Gaussian white noise is considered. A method based on constructing difference equations for the appropriate moments is presented and used to show that the exact variance of the Pitman estimator is $16\zeta(3)$, where $\zeta$ is the Riemann zeta function.

Citation

Download Citation

Herman Rubin. Kai-Sheng Song. "Exact Computation of the Asymptotic Efficiency of Maximum Likelihood Estimators of a Discontinuous Signal in a Gaussian White Noise." Ann. Statist. 23 (3) 732 - 739, June, 1995. https://doi.org/10.1214/aos/1176324618

Information

Published: June, 1995
First available in Project Euclid: 11 April 2007

zbMATH: 0838.62020
MathSciNet: MR1345196
Digital Object Identifier: 10.1214/aos/1176324618

Subjects:
Primary: 62F12
Secondary: 60J65

Rights: Copyright © 1995 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.23 • No. 3 • June, 1995
Back to Top